What to do about the numb feeling when taking antidepressants is a common question, there are literally millions of people who rely on these medications to make it through the day. Clinical Depression is increasing worldwide, there are over 30 million people who suffer from depression in the United States and the numbers are increasing, many need medications to make it through another day. The numb feeling on antidepressants is a very uncomfortable side effect that can be very distracting to daily life.
Numbness is not comfortable at all, what this basically means for the person on medication is that there may be no real highs or lows when it comes to how they feel, they mood is restricted. It is a state on existing but not really feeling alive. This is the complain of so many who are on depression medications. It must be stated that these drugs are a necessity from millions of people, but is there something that can be done that will allow the depressed person to feel more of life. The numb feeling on antidepressants is something that can interrupt your life.
Due to the side effects of the medications there are many who are deciding to treat depression without drugs, this is becoming more and more popular as the depression crisis increases. It is not a good idea to stop medications without consulting a doctor, the drugs are still a benefit for millions each day but many are still deciding that they can take there healing beyond medications
Click here numb depression